American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Paolo Gibilisco, Daniele Imparato and Tommaso Isola. Inequalities for quantum Fisher information. Proc. Amer. Math. Soc. 137 (2009) 317-327. MR 2439456.
Abstract, references, and article information   
View Article: PDF

[2] Shunlong Luo. Wigner-Yanase skew information vs. quantum Fisher information. Proc. Amer. Math. Soc. 132 (2004) 885-890. MR 2019969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. L. Campbell. An extended \v Cencov characterization of the information metric . Proc. Amer. Math. Soc. 98 (1986) 135-141. MR 848890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1